MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Erythema (1840); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Abdominal Cramps (2543); Hematuria (2558); Dysuria (2684); Dyspareunia (4505); Fecal Incontinence (4571); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced mesh erosion and exposed mesh, vaginal bleeding, lower abdominal and back pain, dark brown discharge, cramping, colovaginal fistula, inflammatory changes, erythema in the area, tenderness to touch, dyspareunia, urinary tract infection, hematuria, incomplete bladder emptying, fecal leakage and urine culture positive for e.Coli.The mesh was firmly embedded and not able to be removed manually, mesh was ultimately surgically removed.Intraoperative findings noted no fistula present, and mesh was completely free of all bowel.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.Correction: b1: removed product problem.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced mesh erosion and exposed mesh, vaginal bleeding, lower abdominal and back pain, dark brown discharge, cramping, colovaginal fistula, inflammatory changes, erythema in the area, tenderness to touch, dyspareunia, urinary tract infection, hematuria, incomplete bladder emptying, fecal leakage and urine culture positive for e.Coli.The mesh was firmly embedded and not able to be removed manually, mesh was ultimately surgically removed.Intraoperative findings noted no fistula present, and mesh was completely free of all bowel.As reported to coloplast, though not verified, the patient with this device additionally experienced dysuria, frequency, goes through two to three pads per day and pelvic pain.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced mesh erosion and exposed mesh, vaginal bleeding, lower abdominal and back pain, dark brown discharge, cramping, colovaginal fistula, inflammatory changes, erythema in the area, tenderness to touch, dyspareunia, urinary tract infection, hematuria, incomplete bladder emptying, fecal leakage and urine culture positive for e.Coli.The mesh was firmly embedded and not able to be removed manually, mesh was ultimately surgically removed.Intraoperative findings noted no fistula present, and mesh was completely free of all bowel.As reported to coloplast, though not verified, the patient with this device additionally experienced dysuria, frequency, goes through two to three pads per day and pelvic pain.As reported to coloplast, though not verified, it was additionally reported that the patient experienced bacterial vaginosis.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21267751
Report Number2125050-2025-00129
Device Sequence Number14359430
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Catalogue Number501420
Device Lot Number7676491_5014202400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date07/24/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale